CSpace
PARALLELIZABILITY OF ALGEBRAIC KNOTS AND CANONICAL FRAMINGS
LI, BH
1984
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume27Issue:11Pages:1164-1171
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1984TU32800005
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27680
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BH. PARALLELIZABILITY OF ALGEBRAIC KNOTS AND CANONICAL FRAMINGS[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1984,27(11):1164-1171.
APA LI, BH.(1984).PARALLELIZABILITY OF ALGEBRAIC KNOTS AND CANONICAL FRAMINGS.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,27(11),1164-1171.
MLA LI, BH."PARALLELIZABILITY OF ALGEBRAIC KNOTS AND CANONICAL FRAMINGS".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 27.11(1984):1164-1171.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BH]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.